Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 555 2251 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12

Preview Full PDF 566 2176 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26

Preview Full PDF 534 2151 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30

Preview Full PDF 550 2143 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48

Preview Full PDF 544 2164 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66

Preview Full PDF 551 2055 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80

Preview Full PDF 589 2157 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88

Preview Full PDF 552 2141 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96

Preview Full PDF 598 2203 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103

Preview Full PDF 531 2088 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 25 (2007), pp. 104-112

Preview Full PDF 552 2169 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard